# SDR UIEA200400189

- Difficulty date: November 11, 2004
- Submitted: November 24, 2004
- Operation: Air carrier
- Aircraft: N512MC
- Make and model: Boeing 747230B
- Aircraft serial: 21220
- Engine: Ge CF650E2
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 65B149392
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE.  FOUND CRACK AT RT VARIABLE CAMBER FLAP HINGE RIB ASSEMBLY.  TRIMMED THE FLANGE TO REMOVE THE DAMAGE.  HFEC THE AFFECTED AREA TO ENSURE DEFECT FREE CONDITION.  THE REPAIR AND RESTORATION WAS ACCOMPLISHED TO RESTORE TO THE ORIGINAL STRUCTURE.  DETAIL VISUAL INSPECT THE AFFECTED AREA AT C-CHECK INTERVALS NOT TO EXCEED 18 MONTH FOR SIGNS OF CORROSION, CRACKS AND DEGRATION OF SUBJECT REPAIR.   EO TO ACCOMPLISH INSPECTION AT 18 MONTH INTERVALS.
